Armenian Journal of Mathematics

Items where Year is 2008

Up a level
Export as [feed] RSS 2.0 [feed] RSS 1.0 [feed] Atom
Number of items: 22.

Rostami, Hamid Reza (2008) About groups with property (U). Armenian Journal of Mathematics, 1 (3). pp. 14-22. ISSN 1829-1163 (Submitted)

Leontiev, V. K. and Movsisyan, Gh. L. (2008) Algebraic communication channels. Armenian Journal of Mathematics, 1 (3). pp. 1-6. ISSN 1829-1163

Strambach, Karl (2008) Algebraic groups and Lie groups with few factors. Armenian Journal of Mathematics, 1 (2). pp. 4-9. ISSN 1829-1163

Plotkin, Tatjana and Knyazhansky, Marina (2008) Automorphic Equivalence of Multi-models Recognition. Armenian Journal of Mathematics, 1 (2). pp. 10-24. ISSN 1829-1163

Kokilashvili, Vakhtang and Meskhi, Alexander (2008) Boundedness of Maximal and Singular Operators in Morrey Spaces with Variable Exponent. Armenian Journal of Mathematics, 1 (1). pp. 18-28. ISSN 1829 - 1163

Mikaelian, Vahagn (2008) Conference Abstracts. In: UNSPECIFIED.

Plotkin, Eugene and Mikaelian, Vahagn (2008) Conference Photos. [Image]

Mikaelian, Vahagn (2008) Conference Printable Poster. [Image]

Vahagn, Mikaelian (2008) Conference Timetable. In: UNSPECIFIED.

Chubaryan, Anahit and Chubaryan, Armine (2008) Definition of Strong Equality of Tautologies and Universal System for Various Propositional Logics. Armenian Journal of Mathematics, 1 (2). pp. 30-36. ISSN 1829-1163

Nersessian, Anry (2008) Editorial. In: Editorial.

Barkhudaryan, Artur and Mkrtchyan, Sergey (2008) Frequency detection using Pad\'e approximation. Armenian Journal of Mathematics, 1 (1). pp. 44-49. ISSN 1829-1163

Savvidy, George (2008) Interaction of Non-Abelian Tensor Gauge Fields. Armenian Journal of Mathematics, 1 (1). pp. 1-17. ISSN 1829-1163

Movsisyan, Yu. M. (2008) Interlaced, modular, distributive and boolean bilattices. Armenian Journal of Mathematics, 1 (3). pp. 7-13. ISSN 1829-1163 (Submitted)

Atabekyan, Varujan (2008) Normal Subgroups in Free Burnside Groups of Odd Period. Armenian Journal of Mathematics, 1 (2). pp. 25-29. ISSN 1829-1163

Amirjanyan, Hrachya (2008) On factorization of meromorphic matrix-functions (in Russian). PhD thesis, Russian-Armenian (Slavonic) University .

Mikaelian, Vahagn (2008) SD-Groups and Embeddings. Armenian Journal of Mathematics, 1 (3). pp. 23-42. ISSN 1829-1163 (Submitted)

Nersessian, Anry and Poghosyan, Arnak (2008) The Convergence Acceleration of Two-Dimensional Fourier Interpolation. Armenian Journal of Mathematics, 1 (1). pp. 50-63. ISSN 1829 - 1163

Vahagn, Mikaelian (2008) The First International Algebra and Geometry Conference in Armenia 16-20 May, 2007, Yerevan. In: UNSPECIFIED.

Samvel, Dalalyan (2008) The Jordan-Postnikov Normal Form of a Real Linear Operator. Armenian Journal of Mathematics, 1 (2). pp. 37-43. ISSN 1829-1163

Dalalyan, Samuel (2008) The Jordan-Postnikov Normal Form of a Real Linear Operator. Armenian Journal of Mathematics, 1 (2). pp. 37-43. ISSN 1829-1163 (Unpublished)

Boumenir, Amin and Tuan, Vu Kim (2008) Transmutations for Strings. Armenian Journal of Mathematics, 1 (1). pp. 29-43. ISSN 1829-1163

This list was generated on Wed Apr 26 08:02:06 2017 AMT.